Small Spots On The Face Feel Itchy And Spread After Using The Night Cream?

Illustration of Small Spots On The Face Feel Itchy And Spread After Using The Night Cream?
Illustration: Small Spots On The Face Feel Itchy And Spread After Using The Night Cream? Bing

at night, I want to ask, I grew small spots on my face at first it was itchy and like cystic acne but after a long time it spread a lot and I consulted a beauty doctor he said it wasn’t acne it was millium and I was given night cream tbtb my face has lots of freckles then my face changes skin, it feels really itchy red, please answer me what should I do to a dermatologist, thank you

1 Answer:

Hi Dely, thanks for visiting HealthReplies.com.

Small spots on the face that itch and spread can be due to several underlying causes, such as:

Miliaria Acne or acne Contact dermatitis due to the use of soap or certain ingredients Molluscum Contagiosum. If after using the cream, your face becomes a lot of spots, peeling, itching, and redness, then chances are your face is experiencing irritation due to using the cream which is called contact dermatitis. The first step you can take is to stop using the cream, then check your complaint with a Dermatologist and Venereologist so that a deeper review of your history will be carried out and an in-person examination of your skin. In addition, there are some tips that you can do at home to treat your facial skin, such as:

Adequate rest at least 8 hours per day Do regular exercise Consume 2-3 liters of water per day Use products according to skin type Avoid squeezing or trying to remove the contents of skin spots Use sunscreen during the day to protect skin from UV rays Consume nutritious and nutritious foods . Hope it is useful.

dr. Thoriqotil H.M.

: by

Related Question

The Process Of Bleeding?

The Process Of Bleeding?

(2 years ago)

Hello, I want to ask, what is the process of bleeding?...

Can Paracetamol Be Consumed While Taking Several Types Of Drugs Simultaneously?

Can Paracetamol Be Consumed While Taking Several Types Of Drugs Simultaneously?

(2 years ago)

, from yesterday the day after tomorrow I was taking drugs loratadine, diclofenac sodium, ciprofloxacin, and antacids doen … But yesterday I suddenly my body temperature rose...

Explanation Of The Results Of Ultrasound In The Liver / Liver?

Explanation Of The Results Of Ultrasound In The Liver / Liver?

(2 years ago)

My doctor USG, just came out, there is something I do not understand. Please help explain the meaning....

Leave a Reply

Your email address will not be published. Required fields are marked *